Alert archive / Alabama / Tornado Warnings in 2005

Tornado Warning 28, NWS Huntsville, AL

November 15, 2005Cullman County, Alabama

NWS Huntsville, AL issued this tornado warning at Nov 15, 2005, 8:28 PM CST for Cullman County, Alabama. It was in force for 32 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2005, 8:28 PM CST (02:28 UTC)
Expired
Nov 15, 2005, 9:00 PM CST
In force
32 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

County Cullman County, AL

The radar

The Birmingham radar (KBMX), 110 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 8:30 PM CSTTSTM WND DMGCrane Hill, ALTREE BLOWN DOWN ON HOUSE IN THE CRANE HILL AREA AT THE INTERSECTION OF COUNTY ROAD 222 AND 940.
Nov 15, 8:30 PM CSTTORNADOCrane Hill, ALDAMAGE TO SEVERAL ROOFS AND AWNINGS. NUMEROUS TREES SNAPPED AND TWISTED. PATH LENGTH 300 YARDS...WIDTH 25 YARDS...F0 INTENSITY.
Nov 15, 8:40 PM CSTHAIL 0.57 E Crane Hill, ALDIME SIZE HAIL WAS REPORTED IN TH TRIMBLE COMMUNITY
Nov 15, 8:40 PM CSTHAIL 0.57 E Crane Hill, ALDIME SIZE HAIL WAS REPORTED IN TH TRIMBLE COMMUNITY
Nov 15, 8:57 PM CSTTSTM WND DMGCrane Hill, ALA TRAINED SPOTTER REPORTED PENNY SIZE HAIL AND 60 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 3:15 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2005-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2005-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 160229
TORHUN
ALC043-160300-
/O.NEW.KHUN.TO.W.0028.051116T0228Z-051116T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
828 PM CST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CULLMAN COUNTY IN NORTH CENTRAL ALABAMA

* UNTIL 900 PM CST

* AT 825 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO JUST WEST OF    
  CRANE HILL...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...   
  GOOD HOPE.
  CULLMAN.
  INTERSTATE 65.
  SIMCOE.

TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO...IT MAY BE TOO LATE. TAKE COVER NOW.

LAT...LON 3416 8721 3399 8713 3414 8658 3431 8664

$$

CBD
1 follow-up statement
000 
WWUS54 KHUN 160247
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
845 PM CST TUE NOV 15 2005

ALC043-160300-
/O.CON.KHUN.TO.W.0028.000000T0000Z-051116T0300Z/
CULLMAN AL-
845 PM CST TUE NOV 15 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CST FOR CULLMAN
COUNTY...

AT 840 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR GOOD HOPE...MOVING
NORTHEAST AT 45 MPH.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CULLMAN.
  FAIRVIEW.
  HOLLY POND.

AT 840 PM...HAIL UP TO THE SIZE OF DIME WAS REPORTED NEAR TRIMBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CST FOR CULLMAN 
COUNTY.

LAT...LON 3416 8721 3399 8713 3406 8684 3414 8660
      3429 8664

$$

10

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Nov 15, 7:20 PM CST, 1 hour 8 minutes earlier.

Area forecast discussion, Nov 15, 7:20 PM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
720 PM CST TUE NOV 15 2005

.UPDATE...
A NEW TORNADO WATCH NUMBER 871 HAS BEEN ISSUED FOR NORTHEAST AL
UNTIL 1 AM WEDNESDAY MORNING. NOW ALL OF NORTHERN AL AND PARTS OF
SOUTHERN MIDDLE TN ARE UNDER TORNADO WATCHES.

A PREFRONTAL LINE OF SCATTERED STRONG THUNDERSTORMS WAS MOVING
THROUGH THE MUSCLE SHOALS AREA AT 7 PM...WITH A SOLID LINE OF
THUNDERSTORMS ALONG A STRONG COLD FRONT AT THE NORTHWEST AL BORDER.
SEVERE THUNDERSTORMS IN BOTH LINES HAVE ALREADY PROMPTED WARNINGS
FOR LAUDERDALE AND FRANKLIN COUNTIES IN NORTHWEST AL.

THE FRONT IS EXPECTED TO MOVE ACROSS MOST OF THE AREA THROUGH
MIDNIGHT...AND EXIT NORTHEAST AL DURING THE OVERNIGHT HOURS.

THE ZONE FORECASTS WERE UPDATED TO DROP THE LAKE WIND ADVISORY AND
SHOW THE NEW TORNADO WATCH.
&&

.PREV DISCUSSION...
STRONG SFC LOW PRESSURE SYSTEM CURRENTLY LOCATED ACROSS EXTREME
EAST-CENTRAL MO CONTINUES TO DEEPEN AS IT HEADS ENE.  ASSOC COLD
FRONT EXTENDS SOUTHWARD ALONG A LINE FROM SPRINGFIELD TO LITTLE ROCK
TO NR TYLER TX.  THREE-HOUR PRESSURE RISES ON THE ORDER OF 8MB
BEHIND FRONT IS HELPING ACCELERATE BOUNDARY EASTWARD.  WINDS BEHIND
FRONT GUSTING WELL OVER 40KTS ACROSS CENTRAL OK.  SOUTHERLY FLOW HAS
PICKED UP AHEAD OF SYSTEM WITH WINDS IN 20-30 MPH RANGE ACROSS MOST
OF THE TN VALLEY.  8H LLJ REMAINS AROUND 40KTS PER OKOLONA PROFILER
WITH STRONG VEERING W/ HEIGHT.  THIS KEEPS 0-1KM SRH ON THE ORDER OF
150 M2/S2.  INITIAL LINE OF STORMS HAVE DEVELOPED WELL OUT AHEAD OF
FRONTAL BOUNDARY AND CURRENTLY CROSSING MS RIVER.  CELLS ARE TAKING
ON SUPERCELLULAR CHARACTERISTICS AS THEY APPROACH THE MEMPHIS AREA.

SHORT TERM (TONIGHT-FRI)...
STRONG SHEAR WILL REMAIN IN PLACE ACROSS MOST OF FA THIS EVENING...
WITH BEST INSTABILITY AND HIGHEST THREAT FOR SVR WX ACROSS EXTREME
NORTHWEST AL.  WHILE SPEED OF INDIVIDUAL STORMS IN LINE ACROSS
WESTERN TN ARE GENERALLY MOVING AT 65 MPH...OVERALL MOTION EAST IS
PRETTY SLOW AND WILL LIKELY NOT BEGIN AFFECTING NW AL UNTIL AFTER
00Z.  GREATEST TORNADO THREAT HINGES ON DISCRETE CELLS DEVELOPING
JUST AHEAD OF THIS LINE THIS AFTERNOON.

SQUALL LINE ALONG COLD FRONT WILL POSE ISOLD TORNADO AND DAMAGING
STRAIGHT LINE WIND THREAT AS IT RAKES ACROSS FA THIS EVENING.  LINE
SHOULD AFFECT NW AL BTWN 00-03Z...HSV FROM 03-06Z AND NORTHEAST AL
FROM 06-09Z.

MUCH COLDER TEMPERATURES WILL BE ON TAP FOLLOWING FRONTAL PASSAGE.
SKIES BEHIND THE FRONT WILL CLEAR ON WEDNESDAY WITH STRONG CAA
MOVING INTO TN VALLEY.  NAM12 PROGS 8H TEMPS TO DIP BELOW 0C WED
AFTERNOON.  MOS GUIDANCE STAYS CONSISTENT WITH UPPER 40S FOR HIGHS
WED AND SEE NO REASON TO DEVIATE FROM CURRENT FCST.

NEXT CONCERN DURING SHORT TERM PERIOD IS LOW TEMPS EXPECTED THUR
MORNING.  SFC HIGH WILL BUILD EAST AND OVER LOWER MS VALLEY.  ENOUGH
OF A GRADIENT WILL STILL EXIST TO KEEP WINDS BTWN 5-10 MPH.
HOWEVER...WITH COLD AIR CONTINUING TO DRAIN IN AND CRYSTAL CLEAR
SKIES EXPECTED...AREA WILL LIKELY EXPERIENCE ITS FIRST WIDESPREAD
HARD FREEZE OF THE SEASON.  GUIDANCE NUMBERS RUNNING FEW DEGREES
COLDER THAN PREVIOUS RUNS AND WITH RECENT TRENDS...HAVE DROPPED LOWS
INTO THE MID-20S AREA-WIDE.  FREEZE WARNING WILL LIKELY NEED TO BE
ISSUED...HOWEVER WILL HOLD OFF ON HEADLINES FOR NOW AND LET MIDNIGHT
SHIFT RE-ASSESS 00Z DATA.

BELOW NORMAL TEMPS WILL CONTINUE THRU THE END OF THE WEEK AS
TROFFINESS CONTINUES ACROSS EASTERN HALF OF NATION.  ELONGATED TROF
WILL DROP INTO SOUTHEAST U.S. FRIDAY BUT WITH LIMITED
MOISTURE...WILL ONLY RESULT IN PCLDY SKIES.

LONG TERM (SAT-TUE)...
NO CHANGES TO EXTENDED PORTION OF FCST AS SFC HIGH ELONGATES ACROSS
EASTERN SEABOARD.  REINFORCING COLD FRONT DROPS SOUTH ALONG W/
SEVERAL UPPER WAVES IN NORTHWESTERLY FLOW.  VERY LITTLE MOISTURE
WILL BE AVAILABLE FOR SYSTEMS TO WORK WITH...THUS WILL ONLY WORD AS
PCLDY FOR WEEKEND.  TEMPS WILL BE NR TO SLIGHTLY BELOW NORMAL THRU
THE PERIOD.

PB
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

SCHAUB
Hazardous weather outlook, Nov 15, 6:44 PM CST, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
644 PM CST TUE NOV 15 2005

ALZ001>010-016-TNZ076-096-097-160330-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
644 PM CST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...(THROUGH TONIGHT)...

...TORNADO WATCH IN EFFECT UNTIL 11 PM FOR ALL BUT NORTHEAST
ALABAMA...
...TORNADO WATCH IN EFFECT UNTIL 1 AM FOR NORTHEAST ALABAMA...

A STRONG COLD FRONT WITH A LINE OF THUNDERSTORMS ALONG IT WILL
MOVE ACROSS MOST OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE
THIS EVENING...EXITING NORTHEAST ALABAMA DURING THE OVERNIGHT HOURS.
THERE WILL ALSO BE A LINE OF SCATTERED THUNDERSTORMS OUT AHEAD OF
THE FRONT.

TORNADOES WILL BE THE MAIN THREAT WITH THUNDERSTORMS...AND ANY OF
THE STRONGER CELLS COULD PRODUCE STRAIGHT LINE WIND DAMAGE.

LOCALLY HEAVY RAINFALL MAY PRODUCE PONDING OF WATER ON ROADS AND DRY
SURFACES.  WIDESPREAD FLOODING AND FLASH FLOODING IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY)...

A RETURN TO DRY WEATHER...AND MUCH COOLER TEMPERATURES ARE EXPECTED
FROM WEDNESDAY INTO THE WEEKEND. OVERNIGHT LOW TEMPERATURES FOR
THURSDAY MORNING SHOULD GO BELOW FREEZING...AND SHOULD EFFECTIVELY
END THE GROWING SEASON ACROSS THE TENNESSEE VALLEY. PERSONS WITH
SENSITIVE PLANTS SHOULD COVER THEM OR BRING THEM INDOORS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF SKYWARN AND EMERGENCY MANAGEMENT PERSONNEL IS IN
PLACE.

SCHAUB

In the hours before

Special weather statement, Nov 15, 7:17 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
717 PM CST TUE NOV 15 2005

ALZ004-160145-
LAWRENCE-
717 PM CST TUE NOV 15 2005

...SIGNIFICANT WEATHER ALERT FOR LAWRENCE COUNTY UNTIL 745 PM CST...

AT 715 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF TOWN CREEK...OR 11 MILES
NORTHWEST OF MOULTON...MOVING NORTHEAST AT 50 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 45 MPH ARE POSSIBLE WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NE SMITH.
  TOWN CREEK.
  COURTLAND.
  HILLSBORO.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 11 PM CST.

CBD
Special weather statement, Nov 15, 7:20 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
720 PM CST TUE NOV 15 2005

ALZ001-160200-
LAUDERDALE-
720 PM CST TUE NOV 15 2005

...SIGNIFICANT WEATHER ALERT FOR LAUDERDALE COUNTY UNTIL 800 PM
CST...

AT 717 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS 10 MILES SOUTHEAST OF WALNUT GROVE...OR
14 MILES WEST OF UNDERWOOD-PETERSVILLE...MOVING EAST AT 20 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  THREET.
  CLOVERDALE.
  UNDERWOOD-PETERSVILLE.
  FLORENCE.
  ST. FLORIAN.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

10
Local storm report, Nov 15, 7:21 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
721 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     VINA                    34.38N 88.06W
11/15/2005                   FRANKLIN           AL   AMATEUR RADIO

            STRUCTURAL DAMAGE REPORTED.

0630 PM     TSTM WND DMG     VINA                    34.38N 88.06W
11/15/2005                   FRANKLIN           AL   UTILITY COMPANY

            FEW POWER LINES AND POWER POLES REPORTED DOWN.

0649 PM     HAIL             1 S RUSSELLVILLE        34.49N 87.73W
11/15/2005  0.88 INCH        FRANKLIN           AL   AMATEUR RADIO

&&

BCC
Special weather statement, Nov 15, 7:29 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
729 PM CST TUE NOV 15 2005

ALZ002-160215-
COLBERT-
729 PM CST TUE NOV 15 2005

...SIGNIFICANT WEATHER ALERT FOR COLBERT COUNTY UNTIL 815 PM CST...

AT 728 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 5 MILES NORTH OF
CHEROKEE TO 10 MILES SOUTHWEST OF MYNOT...MOVING EAST NORTHEAST AT
35 MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MT HESTER.
  CHEROKEE.
  RED ROCK.
  TUSCUMBIA.
  MUSCLE SHOALS.
  LEIGHTON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

10
Special weather statement, Nov 15, 8:02 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
802 PM CST TUE NOV 15 2005

ALZ001-160230-
LAUDERDALE-
802 PM CST TUE NOV 15 2005

...SIGNIFICANT WEATHER ALERT FOR EASTERN LAUDERDALE COUNTY UNTIL 830
PM CST...

AT 800 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
A LINE OF STRONG THUNDERSTORMS NEAR KILLEN...OR 9 MILES EAST OF
UNDERWOOD-PETERSVILLE...MOVING EAST AT 35 MPH.

WINDS UP TO 45 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  KILLEN.
  KINGTOWN.
  WHITEHEAD.
  ANDERSON.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

10
Local storm report, Nov 15, 8:09 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
809 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     WATERLOO                34.92N 88.06W
11/15/2005                   LAUDERDALE         AL   UTILITY COMPANY

            FLORENCE ELECTRIC COMPANY REPORTED POWERLINES DOWN IN THE
            WATERLOO COMMUNITY.

0739 PM     TSTM WND DMG     10 W TUSCUMBIA          34.73N 87.88W
11/15/2005                   COLBERT            AL   EMERGENCY MNGR

            TREE BLOWN DOWN ON HOUSE ON GEORGETOWN LANE APPROXIMATELY
            10 MILES WEST OF TUSCUMBIA.

0800 PM     HAIL             RIPLEY                  34.76N 87.12W
11/15/2005  0.50 INCH        LIMESTONE          AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN THE RIPLEY COMMUNITY.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 6:21 PM CSTSevere Thunderstorm WarningHUNFranklin39 min
Nov 15, 6:32 PM CSTSevere Thunderstorm WarningHUNLauderdale43 min
Nov 15, 6:39 PM CSTTornado WarningHUNFranklin28 min
Nov 15, 8:17 PM CSTSevere Thunderstorm WarningHUNCullman43 min
Nov 15, 8:58 PM CSTSevere Thunderstorm WarningHUNLimestone19 min
Nov 15, 9:03 PM CSTSevere Thunderstorm WarningHUNCullman27 min
Nov 15, 9:26 PM CSTSevere Thunderstorm WarningHUNMarshall49 min
Nov 16, 4:05 AM CSTFreeze WarningHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more28 hr

Nearby

Tornado Warnings in Alabama, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.